DOI 10.1097/md.0000000000006789
Renal failure caused by a partly calcified aortic aneurysm in a patient with dabigatran therapy: A case report.
Аннотация
RATIONALE: Abdominal aortic aneurysms (AAAs) are mostly asymptomatic. If aortic aneurysms become symptomatic, complications include peripheral embolization, acute aortic occlusion, and aortic rupture. However, there are also unusual complications caused by aortic aneurysms.
PATIENT CONCERNS: An 87-old male with dabigatran therapy presented with newly developed melena and acute renal failure. Radiological imaging revealed an AAA with thrombotic and calcified deposits which affected the renal arteries.
DIAGNOSES: Gastrointestinal bleeding and hypercoagulation caused by renal failure which was triggered in turn due to an AAA.
INTERVENTIONS: Adapted antihypertensive therapy and initiation of simvastatin 40mg once daily as well as antiplatelet therapy with aspirin 50 mg once daily due to patient's refusal of any aneurysm intervention.
OUTCOME: Neither bleeding event nor aneurysm rupture occurred with the adapted antihypertensive therapy, simvastatin and aspirin.
LESSONS: Nonruptured AAAs can cause rare, unusual, and even life-threatening complications depending on their size and anatomical position.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.